| Model Number |
A1250S |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and sent out for testing and repair.The investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
Event or Problem Description
Complainant alleges "issue: unit is connected properly, but not getting any cauterization.Tried multiple different active cables and grounding pads, but nothing worked.".
Additional Manufacturer Narrative
The device was returned for evaluation and repair.Full factory testing was conducted and the unit was found to be functioning properly.No device problem found.If any additional relevant information is identified, it will be submitted in a supplemental report.